# SDR FDEA201701240438

- Difficulty date: January 24, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,924 hours, 23,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP DELAMINATED ON INBD END.   REPAIRED IAW EA F-5750-T0331201.
